Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hiv meds damage
Oct 14, 2011

What type of damage can isentress..truvada cause to your body

Response from Dr. Henry

Isentress (raltegravir) + Truvada has had a good overall safety record during the first 2-3 years of use. Raltegravir has been linked to few serious toxicities. The tenofovir in Truvada can cause clinically severe renal or bone problems in a small percentage of patients often with predisposing health problems. For patients on those medications, continued careful observation and monitoring is recommended in order to detect late appearing problems but the new so far has been reassuring. KH



Previous
Stomach and Intestine friendly HIV Meds
Next
Artripla side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement